RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Comput. Complexity, 2016, Volume 25, Issue 2, Pages 309–348 (Mi cc2)  

Kolmogorov width of discrete linear spaces: An approach to matrix rigidity

Alex Samorodnitskya, Ilya Shkredovbc, Sergey Yekhanind

a Hebrew University, Jerusalem, Israel
b Steklov Mathematical Institute, Moscow, Russia
c IITP RAS, Moscow, Russia
d Microsoft Research, Redmond, WA, USA

Funding Agency Grant Number
United States - Israel Binational Science Foundation (BSF)
Israel Science Foundation
Russian Science Foundation 14-11-00433
Alex Samorodnitsky's work has been partially supported by BSF and ISF grants. Ilya Shkredov was supported by Russian Scientific Foundation Grant RSF 14-11-00433.


DOI: https://doi.org/10.1007/s00037-016-0129-8


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/cc2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019